Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
179 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

What causes weight gain while you are on lexapro

Premium Questions

doctor1 MD

about the best way to get off of this medicine? I has caused a 50 pound weight gain, and I am worried ...My doctor just...

doctor1 MD

I am overweight , and I need to do something about it. One thing I would like to know is, do anti-depressants (like Lexapro ) cause...

doctor1 MD

I started Lexapro 15 milligrams about 3 months ago and I have gained about 35 pounds since. I want to know if this was because of the...

doctor1 MD

I am taking 10mg of Lexapro I have been feeling off and on about hurting myself. Doesnt last long. What should I do ...

doctor1 MD

I have recently, though not regularly, started experiencing an explosive headache either before orgasm or at the about the same time. It's not...

Public Forum Discussions

doctor1 MD

I am diabetic and I take water pills because of having congestive heart failure. Now in two months on Lexapro I ve regained 10 lbs that I...

doctor1 MD

it with lots of intense therapy and meds. I gained lots of weight and eventually felt that the Lexapro was not helping so...

doctor1 MD

I was put on Lexapro about 2 1/2 months ago, just recently ( 4 days ago) the doctor increased my ... during the day. I have to force myself...

doctor1 MD

Paul, MN and I just want an idea of what possiblities there are. I am really concerned as she has lost 25 pounds in the last several weeks...

doctor1 MD

this be leading to the continued weight gain and would Effexor be a better choice, I take the Lexapro ...I suffered a...

Mobile Questions and Answers

doctor1 MD

Pregnancy, miscarriage, ectopic pregnancy , vesicular mole, stress, weight gain, late nights, erratic eating, smoking, drinking,...

doctor1 MD

Both have side effects of the same.No safe pill for loosing weight.

doctor1 MD

- trauma - arthritis - work overload (e.g. weighing heavy weights)